Jump to ContentJump to Main Navigation
Show Summary Details

An Explicit Bound for Aliquot Cycles of Repdigits

Kevin A. Broughan
Published Online: 2012-08-01 | DOI: https://doi.org/10.1515/integers-2011-0131


We find an explicit bound, in terms of g when it is even, for the largest element of an aliquot cycle of repdigits to base g.

Keywords: Aliquot Cycle; Repdigits; Explicit Bound

About the article

Received: 2011-08-01

Revised: 2011-11-04

Accepted: 2012-02-07

Published Online: 2012-08-01

Published in Print: 2012-08-01

Citation Information: Integers, Volume 12, Issue 4, Pages 689–704, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integers-2011-0131.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Andrew Bridy, Robert J. Lemke Oliver, Arlo Shallit, and Jeffrey Shallit
Experimental Mathematics, 2018, Page 1

Comments (0)

Please log in or register to comment.
Log in